# SDR MASA00166

- Difficulty date: December 10, 2000
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: 1183225
- Condition: Disconnected
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6338 - PHX-BFL - DURING PREFLIGHT, WHILE TRYING TO STOW THE SERVICE DOOR.  THE CREW HAD THE INSIDE PULL HANDLE COME OUT.  MAINTENANCE CAME OUT AND REINSTALLED THE HANDLE.  OPS CHECKED GOOD AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
